# SDR MASA00055

- Difficulty date: June 23, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N114YV
- Make and model: Beech 1900D
- Aircraft serial: UE114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 71401980
- Condition: Dislodged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 109 - COS-DEN - HAD AN EMERGENCY EXIT SIGN ASSY FELL OFF IN THE PASSENGER CABIN.  THE SIGN WAS REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
